Some time ago, I went to the hospital to check the late stage and severe late stage of depression. The doctor prescribed ziprasidone hydrochloride for me. After taking this medicine, I fell asleep and had no spirit. I don't know what to do? Can I stop taking medicine? Have an impact on my life
Hello, according to your description of your current problem, drowsiness and lack of spirit after taking ziprasidone hydrochloride in the late stage of depression may be caused by drug side effects.
At present, there is no need to stop taking antipsychotics, because it is easy to show discomfort when taking antipsychotics. Antipsychotics have sedative effect. If they continue to take them for a period of time, they should be improved. If they seriously affect life, they should consult their attending doctor in the hospital.
No matter how depression is treated systematically, most patients with depression can be cured. If you have depression, you must go to a professional mental health center for medical treatment and let the psychiatrist actually have a look. Take medicine for depression under the guidance of a doctor. Cetilasidone hydrochloride is mainly used to treat schizophrenia, or depression and anxiety with psychotic symptoms. This medicine is at the same time. It has a certain sedative effect and is prone to drowsiness and lack of spirit. If you feel that it has an impact on all aspects of life, you can reduce it appropriately as long as your condition allows. You can also put the drugs during the day to eat at night, which may be better.
Hello, since you have been diagnosed by a doctor and suffer from this disease, you need to give relevant treatment under the guidance of a doctor. Dozing after taking this medicine is a normal adverse reaction of the medicine.
It is necessary to develop the habit of taking drugs to treat your illness regularly, but it is necessary to avoid serious adverse reactions under the guidance of doctors.